English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/48257
Share/Impact:
Statistics
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:

Title

A refinement of the Strichartz inequality for the wave equation with applications

AuthorsRamos, Javier
KeywordsWave equation
Strichartz estimates
Fourier restriction
Profile decomposition
Maximizers
Issue Date2012
PublisherElsevier
CitationAdvances in Mathematics 230 (2): 649–698 (2012)
AbstractWe prove arefinement of the Strichartzinequality for the wave equation in dimensions d⩾2. As an application we obtain the linear profile decomposition for the wave equation with initial data in the MathML source.
Description38 páginas. Es el artículo preprint.
Publisher version (URL)http://dx.doi.org/10.1016/j.aim.2012.02.020
URIhttp://hdl.handle.net/10261/48257
DOI10.1016/j.aim.2012.02.020
Appears in Collections:(ICMAT) Artículos
Files in This Item:
File Description SizeFormat 
AdvancesFinal_Ramos.pdf387,41 kBAdobe PDFThumbnail
View/Open
Show full item record
Review this work
 

Related articles:


WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.